On the Extremality of measure extensions.

D. Bierlein; W.J.A. Stich

Manuscripta mathematica (1989)

  • Volume: 63, Issue: 1, page 89-98
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bierlein, D., and Stich, W.J.A.. "On the Extremality of measure extensions.." Manuscripta mathematica 63.1 (1989): 89-98. <http://eudml.org/doc/155370>.

author = {Bierlein, D., Stich, W.J.A.},
journal = {Manuscripta mathematica},
keywords = {extremal extension of measures; mixing probability measure},
number = {1},
pages = {89-98},
title = {On the Extremality of measure extensions.},
url = {http://eudml.org/doc/155370},
volume = {63},
year = {1989},

AU - Bierlein, D.
AU - Stich, W.J.A.
TI - On the Extremality of measure extensions.
JO - Manuscripta mathematica
PY - 1989
VL - 63
IS - 1
SP - 89
EP - 98
KW - extremal extension of measures; mixing probability measure
UR - http://eudml.org/doc/155370
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.